# SDR DALA2015021401331

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH RUB STRIPS FILLET PANELS FROM STA Y=731 TO 750 BETWEEN LONGERON 18 AND 21 RT.  CORROSION WAS REMOVED, MEASURE, TREAT, PAINT AND APPLIED CIC IAW SRM 51-10-3, PARAGRAPH 26, 21, 14 AND 38, AND 53-04, PARAGRAPH 57.
